Previous |  Up |  Next


Title: Dually steady rings (English)
Author: El Bashir, Robert
Author: Kepka, Tomáš
Author: Žemlička, Jan
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 52
Issue: 2
Year: 2011
Pages: 89-95
Category: math
MSC: 16D10
idZBL: Zbl 1259.16003
idMR: MR2952459
Date available: 2014-05-02T06:03:16Z
Last updated: 2014-05-02
Stable URL:


Files Size Format View
ActaCarolinae_052-2011-2_11.pdf 391.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo